MathSciNet Relay Station
MathSciNet bibliographic data
MR1219813 (94b:14027) 14H99
Chiantini, L.; Ciliberto, C.; Di Gennaro, V. The genus of projective curves. Duke Math. J. 70 (1993), no. 2, 229–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement